# SDR SWIA201333547

- Difficulty date: April 30, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 12,489 hours, 10,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SPLICE ANGLE ON FS 280.00 BEAM HAS CORROSION AROUND CAM LOCK OPENINGS.  REPLACED FWD SPLICE ANGLE ON FS 280.00 BEAM IAW SRM.
